# SDR DALA2021052702918

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,201 hours, 7,791 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ECAM MSG DOOR DET 1 FAULT. CORRECTIVE ACTION: PERFORMED BITE TEST OF PSCU. TESTS OK. MESSAGE CLEARED. (7379905)
